# SDR IPXA2022042181347

- Difficulty date: April 21, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300*
- Aircraft serial: 0828
- Aircraft time: 22,817 hours, 14,127 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

INSPECTION TYPE:NA**SUPPLEMENTAL SDR** FUSELAGE SKIN DENT AND BLEND REPAIR FORWARD OF FR58 BETWEEN S-33R AND S-32R.C/W UPS E/O A300-5330-83246B PRELIM #2 PARA 6 C (5) (6) (7) (8) IAW PART 6, 51-10-08 & 51-10-01, PRELIM #3 THRU STEP 18, STEPS 19 AND 20. HFEC DONE PER A300 NTM 51-10-08 AND 51-10-01, NO CRACKS NOTED AT THIS TIME, VERIFIED DAMAGE REMOVED. ACCOMPLISHED GVI INSP. COMPLETED REPAIR IAW EO A300-5330-83246-B.
